# SDR ABXA2022010301

- Difficulty date: January 3, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 90,367 hours, 23,211 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU BLEED VALVE CYCLED CLOSED AND REMAINED IN THE COLSED POSITION WHEN AC PACKS WERE TURNED OFF ON ENGINE START CHECKLIST, APU BLEED POWER CONTROL C/B OPENED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RESET APU BLEED CONTROL C/B SATIS. IAW AMM 49-53-01 AIRCRAFT REMAINS ETOPS 180. AIRCRAFT RETURNED TI SERVICE.
